# SDR DXTA200400386

- Difficulty date: September 8, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 1,785 hours, 1,408 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Unsecure
- Location: Emergency Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE GEAR UNLOCK LIGHT CAME ON, RECYCLED GEAR AND PROBLEM DID NOT GO AWAY.  ACCOMPLISHED AIR TURN BACK TO MRY.  FOUND THE EMERGENCY GEAR BOTTLE ARM NOT SAFETIED AND THE ARM PARTIALLY ACTUATED SUPPLYING NITROGEN TO THE GEAR EXTEND SYSTEM.  RESET GEAR BOTTLE, BLED HYDRAULIC SYSTEM AND OPERATED ALL HYDRAULIC SYSTEMS, OPERATIONAL CHECK GOOD.  WORK PERFORMED IAW CHAPTER 32-01-00, 12-12-01, AND 12-13-01 OF THE CITATION 560XL MM.
